On the microscopic theory of phase transitions
Doklady Akademii Nauk, Tome 203 (1972) no. 5, pp. 1030-1032
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_203_5_a15,
author = {M. E. Perel'man},
title = {On the microscopic theory of phase transitions},
journal = {Doklady Akademii Nauk},
pages = {1030--1032},
year = {1972},
volume = {203},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_203_5_a15/}
}
M. E. Perel'man. On the microscopic theory of phase transitions. Doklady Akademii Nauk, Tome 203 (1972) no. 5, pp. 1030-1032. http://geodesic.mathdoc.fr/item/DAN_1972_203_5_a15/